# SDR VNAA202510310009

- Difficulty date: October 2, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N630NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15374
- Aircraft time: 20,689 hours, 15,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 987235311
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR FITTING ON ACCESS 305 (2EA´S) ON GALLEY 3 CORECTIVE ACTION: SUMMARY OF NRC00208: FLOOR FITTING (2 EAS) AND MANUFACTURED DOUBLER (1 EA) ON ACCESS 305 AT GALLEY 3 WERE REPLACED PER ZODIAC AEROSPACE CMM 25-33-30 AND FABRICATED PER REO 690-25-31-044
